# SDR MALA954725

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 242.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LOWER RIGHT BELT FRAME RELIEF RADIUS AT FS 242.27 AND WL 81.07 BELOW STRINGER NR 11.  THE CRACK WAS REPAIRED BY STOP DRILLING IT AND FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 53-90-20.  (M)
